# SDR UALA2013020400657

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 77,443 hours, 23,619 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58791
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT 20ABC.  FOUND CONNECTOR LOOSE UNDER SEAT.  CONNECTOR SECURED AND TEST OK PER AMM 33-51-00-501 & 33- 51-11-0301-CO2.
